The Annals of Probability

A Strong Law of Large Numbers for Random Compact Sets

Zvi Artstein and Richard A. Vitale

Full-text: Open access

Abstract

A strong law of large numbers is shown for random sets taking values in the nonempty, compact subsets of $\mathbb{R}^n$.

Article information

Source
Ann. Probab., Volume 3, Number 5 (1975), 879-882.

Dates
First available in Project Euclid: 19 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aop/1176996275

Digital Object Identifier
doi:10.1214/aop/1176996275

Mathematical Reviews number (MathSciNet)
MR385966

Zentralblatt MATH identifier
0313.60012

JSTOR
links.jstor.org

Subjects
Primary: 60D05: Geometric probability and stochastic geometry [See also 52A22, 53C65]
Secondary: 60F15: Strong theorems

Keywords
Random set set-valued function strong law of large numbers

Citation

Artstein, Zvi; Vitale, Richard A. A Strong Law of Large Numbers for Random Compact Sets. Ann. Probab. 3 (1975), no. 5, 879--882. doi:10.1214/aop/1176996275. https://projecteuclid.org/euclid.aop/1176996275


Export citation